Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 4, 2012, 9:47 PM EDT for Bennington County, Windham County, Vermont. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 9:47 PM EDT (01:47 UTC)
- Expired
- Jul 4, 2012, 10:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 9:50 PM EDT | TSTM WND DMG | Manchester, VT | NUMEROUS TREES DOWN. SOME POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS51 KALY 050147
SVRALY
VTC003-025-050245-
/O.NEW.KALY.SV.W.0052.120705T0147Z-120705T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
947 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 1045 PM EDT
* AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANCHESTER CENTER...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARLINGTON BY 955 PM EDT...
STRATTON BY 1010 PM EDT...
WEST WARDSBORO BY 1015 PM EDT...
WILMINGTON BY 1030 PM EDT...
READSBORO BY 1040 PM EDT...
GUILFORD CENTER BY 1045 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
&&
LAT...LON 4272 7257 4274 7297 4282 7305 4326 7325
4331 7296 4331 7288 4274 7250
TIME...MOT...LOC 0147Z 333DEG 28KT 4320 7304
$$
FRUGIS2 follow-up statements
189
WWUS51 KALY 050216
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1016 PM EDT WED JUL 4 2012
VTC003-025-050245-
/O.CON.KALY.SV.W.0052.000000T0000Z-120705T0245Z/
BENNINGTON VT-WINDHAM VT-
1016 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHWESTERN WINDHAM AND CENTRAL BENNINGTON COUNTIES...
AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SOMERSET...OR NEAR STRATTON...MOVING SOUTHEAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BAKER FIELD...WILMINGTON AND MEDBURYVILLE BY 1025 PM EDT...
RAPONDA TURN AND FOUR CORNERS BY 1030 PM EDT...
JACKSONVILLE AND WHITINGHAM BY 1035 PM EDT...
WEST HALIFAX...HALIFAX AND WHITNEYVILLE BY 1040 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4307 7312 4313 7294 4309 7283 4274 7250
4272 7257 4274 7297 4282 7305
TIME...MOT...LOC 0216Z 337DEG 30KT 4295 7291
$$
FRUGIS096
WWUS51 KALY 050245
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1045 PM EDT WED JUL 4 2012
VTC003-025-050255-
/O.EXP.KALY.SV.W.0052.000000T0000Z-120705T0245Z/
BENNINGTON VT-WINDHAM VT-
1045 PM EDT WED JUL 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINDHAM AND
CENTRAL BENNINGTON COUNTIES HAS EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LEVELS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4307 7312 4313 7294 4309 7283 4274 7250
4272 7257 4274 7297 4282 7305
TIME...MOT...LOC 0245Z 337DEG 30KT 4273 7278
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:41 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 4, 7:41 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 741 PM EDT WED JUL 4 2012 .SYNOPSIS... A VERY WARM AND HUMID AIR MASS WILL BE OVER THE REGION THROUGH THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS. THE SHOWERS WILL END BY LATE THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. DRY BUT VERY WARM WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY. && .NEAR TERM /THROUGH THURSDAY/... AS OF 730 PM EDT...HAVE MADE SOME CHANGES TO GRIDDED FORECAST BASED ON RECENT DEVELOPMENTS ON RADAR AND SFC OBS. A POTENT SHORTWAVE TROUGH CONTINUES TO TRAVERSE NORTHERN NEW ENGLAND. A LINE OF DEEP CONVECTION...SOME SEVERE...HAS DEVELOPED ALONG THE SOUTHERN PERIPHERY OF THIS SHORTWAVE...JUST AHEAD OF A WEAK COLD FRONT. PRELIMINARY DATA FROM THE 00Z/KALY SOUNDING INDICATES A RATHER UNSTABLE LAYER BETWEEN THE SFC AND 800 MB WHERE LAPSE RATES REACH AROUND 7 C/KM. HOWEVER...A RATHER STRONG CAP REMAINS AROUND 700 MB...WITH ANOTHER WEAK CAP AROUND 540 MB. OVERALL...IT APPEARS THAT SHOULD THE LINE OF CONVECTION REACH OUR FORECAST AREA...WHICH WOULD BE MAINLY BETWEEN 9 PM AND 11 PM...THE BEST CHANCE WOULD BE FOR AREAS MAINLY NEAR AND E OF THE HUDSON RIVER...AND NORTH OF I-90...ESPECIALLY ACROSS SOUTHERN VT. SOME ISOLATED SEVERE WILL BE POSSIBLE...MAINLY FOR DAMAGING WINDS. HAVE UPDATED FORECAST TO ACCOUNT FOR POSSIBLE STRONG THUNDERSTORMS...WITH GUSTY WINDS. THERE IS STILL SOME POSSIBILITY OF THE THUNDERSTORMS WEAKENING UPON REACHING OUR REGION...WHICH WILL BE SLIGHTLY FURTHER REMOVED FROM MID LEVEL SHORTWAVE ENERGY...AND REMAIN SOMEWHAT CAPPED IN THE MID LEVELS. EVEN IF THE CONVECTION WEAKENS...GUSTY WINDS FROM OUTFLOW BOUNDARIES COULD CHANNEL DOWN THE CHAMPLAIN VALLEY INTO THE LAKE GEORGE REGION AND UPPER HUDSON VALLEY REGION BETWEEN 9 AND 11 PM. FROM LATE THIS EVENING THROUGH THURSDAY EXPECT DRY CONDITIONS WITH DECREASING HUMIDITY AS THE FRONT WILL BE WELL SOUTH OF THE FA BY 12Z THU. SKIES WILL BECOME MAINLY CLEAR LATER TONIGHT WITH PLENTY OF SUN ON THURSDAY. EXPECT LOWS TONIGHT IN THE MID 50S TO MID 60S WITH HIGHS ON THURSDAY IN THE UPPER 70S TO AROUND 90. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... A RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE FA THURSDAY NIGHT AND FRIDAY AND START TO BREAKDOWN AS A COLD FRONT DROPS SOUTHEAST INTO THE SAINT LAWRENCE VALLEY LATE FRIDAY NIGHT. DRY CONDITIONS ARE EXPECTED DURING THE ENTIRE SHORT TERM PERIOD. EXPECT MAINLY CLEAR SKIES THURSDAY NIGHT THROUGH FRIDAY EVENING WITH INCREASING CLOUDS DURING THE SECOND HALF OF FRIDAY NIGHT AHEAD OF THE COLD FRONT. EXPECT LOWS THURSDAY NIGHT IN THE 50S TO LOWER 60S WITH SOME UPPER 40S POSSIBLE ACROSS FAR NORTHERN PORTIONS OF THE WESTERN ADIRONDACKS. HIGHS ON FRIDAY ARE EXPECTED TO BE IN THE MID 80S TO LOWER 90S WITH HUMIDITY LEVELS STARTING TO INCREASE AGAIN ESPECIALLY BY LATE IN THE DAY. LOWS FRIDAY NIGHT ARE EXPECTED TO BE IN THE 60S TO AROUND 70. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HAVE POPULATED MOST FIELDS WITH A 50/50 BLEND OF 12Z/04 GMOS AND 12Z/04 HPC MOS. SATURDAY-SATURDAY NIGHT...MOST 12Z/04 DETERMINISTIC MODELS HINT AT A COLD FRONT SLOWLY SETTLING SOUTHWARD DURING SATURDAY...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES...WITH SOME MODELS HINTING AT A SLIGHTLY EARLIER FROPA...WITH LESS CONVECTIVE CHANCES. AT THIS TIME...WILL CONTINUE WITH CHC POPS FOR SCATTERED SHOWERS/TSTMS...ALTHOUGH BEST CHC MAY SHIFT INTO CENTRAL AND SOUTHERN AREAS DURING THE AFTERNOON HOURS. DEPENDING ON TIMING OF FROPA...SATURDAY COULD BE QUITE WARM TO HOT...ESP ACROSS SOUTHERN AREAS. HAVE INDICATED MAX TEMPS OF 85-90 IN MOST VALLEYS...EXCEPT FOR 90-95 ACROSS THE MID HUDSON VALLEY REGIONS...WITH UPPER 70S/LOWER 80S ACROSS HIGHER ELEVATIONS WITHIN THE SOUTHERN ADIRONDACKS. FOR SAT NT...WE EXPECT THE FRONTAL BOUNDARY TO MOVE SOUTH OF THE REGION. WILL KEEP ISOLATED TO SCATTERED SHOWERS/TSTMS THROUGH MIDNIGHT...WITH GREATEST POPS ACROSS SOUTHERN AREAS...DECREASING FROM N TO S OVERNIGHT. FOR MINS...EXPECT LOWER/MID 60S IN VALLEYS...AND 55-60 ACROSS THE SOUTHERN ADIRONDACKS. IT MAY REMAIN SLIGHTLY WARMER...GENERALLY MID 60S...ACROSS THE MID HUDSON VALLEY REGION. SUNDAY-WEDNESDAY...AT THIS TIME...MOST GUIDANCE IS INDICATING A PERSISTENT W/NW MID AND UPPER LEVEL CONFLUENT FLOW ACROSS THE GREAT LAKES AND NORTHEAST STATES...DEFLECTING MUCH OF THE HEAT AND INSTABILITY...AS WELL AS MOISTURE...WELL SOUTH AND WEST OF THE REGION. WE HAVE THEREFORE INDICATED DRY CONDITIONS THROUGH THE PERIOD...WITH TEMPS AVERAGING NEAR TO SLIGHTLY ABOVE SEASONAL LEVELS. THIS TRANSLATES INTO MAX TEMPS OF 80-85 IN MOST VALLEYS...AND 75-80 ACROSS HIGHER ELEVATIONS...WITH OVERNIGHT MINS GENERALLY IN THE 50S TO LOWER 60S...ALTHOUGH SOME UPPER 40S WILL BE POSSIBLE ACROSS HIGHER ELEVATIONS WITHIN THE SOUTHERN ADIRONDACKS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A WEAK COLD FRONT...AND ITS ASSOCIATED UPPER LEVEL DISTURBANCE WILL MOVE ACROSS ERN NY AND NEW ENGLAND OVERNIGHT. HIGH PRESSURE WILL BUILD IN FROM SOUTHWEST QUEBEC FOR THURSDAY. CHALLENGING FORECAST THROUGH THIS EVENING...AS STRONG LINE OF CONVECTION SINKS SOUTHWARD FROM NORTHERN NEW ENGLAND. THERE IS A POSSIBILITY THAT THIS CONVECTION REACHES KGFL...KPSF...AND PERHAPS AS FAR S AS KALB. STRONG NORTH/NORTHEAST WINDS COULD ACCOMPANY OR PRECEDE THESE SHOWERS/STORMS...AND HAVE INDICATED THIS POSSIBILITY BETWEEN ROUGHLY 01Z-04Z...EARLIEST AT KGFL. LATER TONIGHT...SOME AREAS OF FOG MAY DEVELOP...ESP IN ANY AREAS WHICH RECEIVE RAINFALL THIS EVENING. FOG/LOW CLOUDS SHOULD QUICKLY BURN OFF/LIFT SHORTLY AFTER SUNRISE...WITH VFR CONDITIONS REMAINING THROUGH THE DAY. WEST/NORTHWEST WINDS AT 5-10 KT WILL TREND INTO THE N TO NE LATER TONIGHT AT 5-10 KT...THEN INCREASE FROM THE N/NE AT 10-15 KT ON THURSDAY. HOWEVER...GUSTY NORTH/NORTHEAST WINDS WILL BE POSSIBLE IN AND NEAR ANY EVENING THUNDERSTORMS...WITH GUSTS POSSIBLY EXCEEDING 30 KT. OUTLOOK... THU NGT...MAINLY VFR EXCEPT POSSIBLE MVFR/IFR IN FOG/BR. FRI-FRI NGT...VFR. NO SIG WX. SAT...VFR/MVFR...CHC SHRA/TSRA. SUN-MON...VFR...NO SIG WX. && .FIRE WEATHER... A VERY WARM AND HUMID AIR MASS WILL BE OVER THE REGION THROUGH THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS. THE SHOWERS WILL END BY LATE THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. DRY BUT VERY WARM WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY. RELATIVE HUMIDITIES ARE EXPECTED TO RISE TO 85 TO 100 PERCENT TONIGHT...DROP TO 35 TO 50 PERCENT THURSDAY...RISE TO 85 TO 100 PERCENT THURSDAY NIGHT AND DROP TO 35 TO 50 PERCENT AGAIN FRIDAY. WINDS WILL BE NORTHWEST AT 5 TO 15 MPH TONIGHT...NORTH TO NORTHWEST AT 5 TO 10 MPH ON THURSDAY...NORTHWEST AROUND 5 MPH ON THURSDAY NIGHT...AND WEST AT 5 TO 10 MPH ON FRIDAY. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED DURING THE NEXT 5 DAYS ON THE MAIN STEM RIVERS...WITH MAINLY DRY WEATHER EXPECTED AND ABOVE NORMAL TEMPERATURES. RAINFALL THROUGH THIS EVENING AND AGAIN SATURDAY AND SATURDAY EVENING WILL BE SPOTTY AS IT WILL FALL FROM ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. ALTHOUGH LOCALLY HEAVY RAIN IS POSSIBLE WHERE THUNDERSTORMS OCCUR...OVERALL THERE SHOULD BE LITTLE OR NO IMPACT ON AREA RIVERS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11/WASULA NEAR TERM...KL/11/WASULA SHORT TERM...11 LONG TERM...KL AVIATION...KL/WASULA FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jul 4, 4:03 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 403 PM EDT WED JUL 4 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-051100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 403 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS WILL OCCUR INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS...AND GUSTY WINDS UP TO 45 MPH. THE THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH EARLY SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 8:56 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
856 PM EDT WED JUL 4 2012
NYZ065-050130-
WESTERN DUTCHESS NY-
856 PM EDT WED JUL 4 2012
...A STRONG THUNDERSTORM IN
EXTREME SOUTHWEST DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS AROUND 50
MPH. THIS STORM WAS LOCATED NEAR BEACON...AND MOVING SOUTHEAST AT 30
MPH.
LAT...LON 4145 7400 4152 7400 4154 7389 4150 7379
4149 7384 4149 7392 4144 7398 4144 7399
TIME...MOT...LOC 0056Z 322DEG 28KT 4145 7393
KL/BJFSpecial weather statement, Jul 4, 9:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
941 PM EDT WED JUL 4 2012
VTZ013-014-050230-
BENNINGTON VT-WESTERN WINDHAM VT-
941 PM EDT WED JUL 4 2012
...A STRONG THUNDERSTORM IN
NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WESTERN WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DORSET...OR
ABOUT 6 MILES NORTH OF MANCHESTER...AND MOVING SOUTHEAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR...
MANCHESTER CENTER AND MANCHESTER BY 950 PM EDT
STRATTON AND WEST WARDSBORO BY 1010 PM EDT
LAT...LON 4297 7269 4286 7296 4328 7321 4331 7311
4331 7295
TIME...MOT...LOC 0142Z 333DEG 30KT 4323 7304
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:41 PM EDT | Special Weather Statement | ALY | Windham | 49 min |
| Jul 4, 10:47 PM EDT | Special Weather Statement | ALY | Windham | 28 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.